# SDR DALA2021080404439

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,060 hours, 41,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 3R DOOR SHOWS DISARMED BUT PLACARD DOES NOT FULLY EXTEND. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA. DOOR NOW ARMS & DISARMS NORMAL PER B757 AMM 25-66. (7628609)
